I had personal trauma on March 16th, and have been stressing ever since, anxiety, not eating, not sleeping etc. Beginning of April my stomach started knotting and yesterday the doctor told me (she knows about the stressful situation) that I have Gastritis and gave me Ranitidine 150mg 1 tablet twice a day. She stated the reason me being stressed, not eating and taking say certain meds on an empty stomach. The nausea feeling is gone at last, but my stomach is rumbling and it keeps on feeling like I am going to have diarrhea, with the situation worse between meals, with everything settling around 40 minutes post eating. At night when I sleep all is good. My stools are good, although the last two evenings I had very light diarrhea of yellowish color, but in the morning my stools are solid. I am forcing myself to eat 3 times per day and bananas every time I feel the hunger coming. I have already lost 8 pounds in 4 weeks. I am trying to relax and think of something else, but during the day at my desk it is teh worse. Question: How long will it take for my stomach to settle, including diarrhea and the rumbling and for all the gastritis to go away
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.